Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Exponential dichotomies and Fredholm operators

Author: Kenneth J. Palmer
Journal: Proc. Amer. Math. Soc. 104 (1988), 149-156
MSC: Primary 34C11; Secondary 47A53
MathSciNet review: 958058
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if the operator $ \left( {Lx} \right)\left( t \right) = \dot x\left( t \right) - A\left( t \right)x\left( t \right)$ is semi-Fredholm, then the differential equation $ \dot x = A\left( t \right)x$ has an exponential dichotomy on both $ [0,\infty )$ and $ ( - \infty ,0]$. This gives a converse to an earlier result.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C11, 47A53

Retrieve articles in all journals with MSC: 34C11, 47A53

Additional Information

PII: S 0002-9939(1988)0958058-1
Keywords: Linear system, Fredholm operator, exponential dichotomy
Article copyright: © Copyright 1988 American Mathematical Society